| Model Number |
02.12.E0510FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Joint Laxity (4526); Implant Pain (4561)
| Date of Event |
10/06/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 13 october 2025: lot 2310265: (b)(4) items manufactured and released on 02-june-2023.Expiration date: 2028-05-21.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported events during the period of review.Root cause: the surgeon revised liner height, which is a common practice to restore joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.
Event or Problem Description
At about 1 year 11 months after the primary, the patient came in due to pain and the cause is unknown.The surgeon revised the patella and upsized the insert from 10mm to 12mm.The surgery was completed successfully.